MathSciNet Relay Station
MathSciNet bibliographic data
MR1422864 (98e:46003) 46A40
Drewnowski, Lech; Labuda, Iwo The Orlicz-Pettis theorem for topological Riesz spaces. Proc. Amer. Math. Soc. 126 (1998), no. 3, 823–825.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement